MAUDE Adverse Event Report: ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/ method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the device had reach elective replacement indicator (eri) earlier than anticipated.The device was explanted and replaced due to suspected premature battery depletion.The patient was in stable condition.
 
Additional Manufacturer Narrative
The device was returned due to diagnostic anomaly.A diagnostics anomaly was confirmed.However, the root cause for the inconsistent remaining longevity estimate near eri, indicated by the programmer, was not identified.The device was at elective replacement indicator (eri) when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage and programmed settings.Telemetry, pacing, sensing, impedance, hv output, hv shock, hv therapy delivery, and patient notifier were tested on the bench and no anomaly was detected.

Brand Name
PROMOTE+ CRT-D W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9957697
Report Number2938836-2020-02617
Device Sequence Number16793516
Product Code NIK
UDI-Device Identifier05414734503679
UDI-Public05414734503679
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model NumberCD3211-36Q
Device Catalogue NumberCD3211-36Q
Device Lot Number3950937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;